# SDR JJBA202002109002

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,186 hours, 24,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISLE PATH EMERGENCY PHOTO-LUMINESCENT INCORRECT AT 1A WITH EMERGENCY RED MARKS. R&R PHOTO-LUMINESCENT FLOOR STRIP LIGHT. NO FURTHER DEFECTS NOTED.
